Alert archive / Georgia / Tornado Warnings in 2022

Tornado Warning 4, NWS Jacksonville, FL

March 23, 2022Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 23, 2022, 2:45 PM EDT for Clinch County, Echols County, Georgia. It was in force for 17 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2022, 2:45 PM EDT (18:45 UTC)
Expired
Mar 23, 2022, 3:02 PM EDT
In force
17 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clinch County, GA, Echols County, GA

The radar

The Moody AFB radar (KVAX), 21 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 2:53 PM EDTTSTM WND DMG2 W Statenville, GACORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 W STATENVILLE. SHERRIFF DEPARTMENT REPORTED POSSIBLE TORNADO AND DAMAGE TO HOMES WITH TREES DOWN, STREET SIGN PULLED FROM GROUND AND POWER OUTAGE NEAR HWY 135 SOUTH AND JEAN CIRCLE.
Mar 23, 2:53 PM EDTTSTM WND DMG2 W Statenville, GASHERRIFF DEPARTMENT REPORTED TREES DOWN NEAR HWY 135 SOUTH AND JEAN CIRCLE.
Mar 23, 2:53 PM EDTTORNADO2 W Statenville, GAUPDATE: NWS STORM SURVEY CONFIRMS AN EF0 TORNADO AT THIS LOCATION. PREVIOUS: CORRECTS PREVIOUS TORNADO REPORT FROM 2 W STATENVILLE. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 W STATENVILLE. SHERRIFF DEPARTMENT REPORTED POSSIBLE TORNADO AND DAMAGE TO HOMES WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

125 
WFUS52 KJAX 231845
TORJAX
GAC065-101-231915-
/O.NEW.KJAX.TO.W.0004.220323T1845Z-220323T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
245 PM EDT Wed Mar 23 2022

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Echols County in southeastern Georgia...
  West central Clinch County in southeastern Georgia...

* Until 315 PM EDT.
    
* At 245 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Statenville, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Statenville around 255 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3066 8313 3072 8313 3075 8314 3094 8278
      3073 8268 3062 8312 3062 8313 3065 8314
TIME...MOT...LOC 1845Z 238DEG 30KT 3067 8310 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ENYEDI
3 follow-up statements
423 
WWUS52 KJAX 231851
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
251 PM EDT Wed Mar 23 2022

GAC065-101-231915-
/O.CON.KJAX.TO.W.0004.000000T0000Z-220323T1915Z/
Echols GA-Clinch GA-
251 PM EDT Wed Mar 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
NORTHWESTERN ECHOLS AND WEST CENTRAL CLINCH COUNTIES...
    
At 251 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Statenville, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Echols and west central Clinch Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3068 8310 3073 8309 3080 8305 3094 8278
      3075 8269 3065 8305
TIME...MOT...LOC 1851Z 228DEG 28KT 3071 8305 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ENYEDI
813 
WWUS52 KJAX 231857
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
257 PM EDT Wed Mar 23 2022

GAC065-101-231915-
/O.CON.KJAX.TO.W.0004.000000T0000Z-220323T1915Z/
Echols GA-Clinch GA-
257 PM EDT Wed Mar 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR CENTRAL
ECHOLS AND WEST CENTRAL CLINCH COUNTIES...
    
At 257 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Statenville, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Echols and west central Clinch Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3071 8303 3077 8305 3081 8303 3082 8302
      3094 8278 3075 8269 3067 8297
TIME...MOT...LOC 1857Z 238DEG 30KT 3074 8299 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ENYEDI
189 
WWUS52 KJAX 231902
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
302 PM EDT Wed Mar 23 2022

GAC065-101-231912-
/O.CAN.KJAX.TO.W.0004.000000T0000Z-220323T1915Z/
Echols GA-Clinch GA-
302 PM EDT Wed Mar 23 2022

...THE TORNADO WARNING FOR CENTRAL ECHOLS AND WEST CENTRAL CLINCH
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3071 8303 3077 8305 3081 8303 3082 8302
      3094 8278 3075 8269 3067 8297
TIME...MOT...LOC 1859Z 238DEG 30KT 3076 8296 

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 23, 12:50 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 23, 12:50 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1250 PM EDT Wed Mar 23 2022

.AVIATION...
[Thru 18z Thursday]

Have seen MVFR CIGs develop in moist environment Today. Large
areas of rain with embedded TSRA are currently west of TAF sites.
Some of this may approach/reach TAF sites, while also potentially
seeing scattered TSRA with gusty winds develop near TAF sites late
Today. Precipitation threat will continue through the early evening,
then perhaps a break before another area of rain and MVFR CIGs will
spread across TAF sites near dawn Thursday. Latest guidance
maintains MVFR CIGs with rain potential through the first half of
Thursday.

&&

.PREV DISCUSSION [850 AM EDT]...
.UPDATE...

Only minor changes made in this update. Latest IR satellite
imagery shows small intense convective system moving slowly
eastward across NE Gulf of Mexico. The latest HRRR guidance
maintains this system over the far NE Gulf of Mexico through
midday, and this could reduce the level of instability in our
western counties to support strong midday/afternoon storms,
despite decent vertical shear. Some destabilization will result
from increasing surface dew points during the day. Little in the
way of dynamic support with upper trough remaining well W of
forecast area and a shortwave rotating northeastward also well to
the W. For now, maintaining forecast based on Slight Risk severe
forecast. Otherwise, warm with southerly winds occasionally
gusting to 25 mph Today.

&&

.AVIATION...
[Through 12Z Thursday]

VFR conditions this morning with southerly winds gusting at times 20-
25 kts thru the day. During the afternoon, expecting a line of TSRA
to move eastward across n FL/s GA. Have TEMPO for TSRA with gusty
winds in the 19z-00z period in 12z TAFs along with locally lower
CIGs. Latest guidance indicates winds decrease a bit during the
evening with MVFR CIGs developing during the night.

&&

.MARINE...

A frontal system will slowly approach from the west today and
stall over the area Thursday. Elevated winds and seas and rounds
of showers and storms are expected through Thursday. A Small Craft
Advisory is in effect from 11 AM this morning through late
tonight. The front will push to the south Thursday night. High
pressure will build to the southwest on Friday, and a weak cold
front will move southeast across the waters Friday night. High
pressure will build again to the northwest over the weekend, then
shift overhead early next week.

Rip Currents: High risk of rip current at NE FL beaches today.
Moderate at SE GA beaches today. Moderate risk at all area beaches
Thursday.

&&

.FIRE WEATHER...

Strong southerly transport winds are expected region-wide today,
with sustained surface speeds quickly increasing to 15-25 mph
shortly after sunrise. A squall line of strong thunderstorms is
expected to push eastward across southeast GA and the Interstate
10 corridor from the late morning through the mid- afternoon
hours, with additional thunderstorm development expected during
the mid to late afternoon hours along the Atlantic sea breeze
boundary that will be oriented along the I-95 corridor. Surface
and transport winds will then shift to westerly by late Wednesday
night, with breezy conditions developing over coastal southeast GA
and most of northeast and north central FL by late Thursday
morning. Waves of showers and thunderstorms will move
northeastward across our region on Wednesday night and Thursday,
with low daytime dispersion values forecast over inland southeast
GA and the Suwannee Valley. Showers will end on Thursday night,
with breezy westerly surface and transport winds ushering in a
much drier air mass on Friday. Minimum relative humidity values
will fall to around 35 percent by Friday afternoon, and breezy
conditions will create high dispersion values area-wide.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  78  58  64  46  75 /  90  80  80  30   0
SSI  78  62  67  52  74 /  70  80  90  40   0
JAX  84  62  68  49  76 /  60  90  90  40   0
SGJ  82  65  69  52  76 /  60  80 100  50   0
GNV  84  62  67  49  75 /  60  90  90  40   0
OCF  85  65  70  50  76 /  50  80  90  40   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

GA...None.
AM...Small Craft Advisory from 11 AM this morning to 5 AM EDT
     Thursday for Waters from Altamaha Sound GA to Fernandina
     Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
     St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
     to Flagler Beach FL from 20 to 60 NM.

&&

In the hours before

Special weather statement, Mar 23, 11:40 AM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1140 AM EDT Wed Mar 23 2022

GAZ132>136-149-151-163-250-231715-
Pierce GA-Bacon GA-Atkinson GA-Appling GA-Clinch GA-Coffee GA-
Jeff Davis GA-Wayne GA-Northern Ware GA-
1140 AM EDT Wed Mar 23 2022

...Heavy rainfall will impact portions of Coffee, western Pierce,
Atkinson, northwestern Ware, Bacon, northwestern Wayne, northwestern
Clinch, southeastern Jeff Davis and Appling Counties through 115 PM
EDT...

At 1138 AM EDT, Doppler radar was tracking a a band of moderate
to heavy rainfall over southeast Georgia moving northeast at 25 mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Waycross, Douglas, Baxley, Alma, Homerville, Pearson, Willacoochee,
Graham, Argyle and Surrency.

LAT...LON 3189 8211 3186 8212 3182 8202 3179 8199
      3179 8195 3120 8232 3095 8297 3118 8297
      3119 8305 3128 8303 3140 8313 3194 8238
      3194 8231 3195 8231
TIME...MOT...LOC 1538Z 231DEG 48KT 3134 8276

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

SANDRIK
Special weather statement, Mar 23, 12:49 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1249 PM EDT Wed Mar 23 2022

GAZ136-151-152-250-264-231745-
Pierce GA-Northeastern Charlton GA-Brantley GA-Wayne GA-
Northern Ware GA-
1249 PM EDT Wed Mar 23 2022

...Locally heavy rainfall will impact portions of eastern Pierce,
Brantley, east central Ware, Wayne and northern Charlton Counties
through 145 PM EDT...

At 1247 PM EDT, Doppler radar was tracking an area of moderate to
heavy rainfall over portions of southeast Georgia, moving northeast
at 25 mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Jesup, Blackshear, Nahunta, Patterson, Gardi, Screven, Odum,
Offerman, Hickox and Raybon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beware of localized flooding and the possibility of dirt roads
becoming mired in mud.

&&

LAT...LON 3171 8188 3167 8185 3165 8181 3166 8181
      3161 8177 3154 8166 3151 8166 3147 8161
      3141 8165 3139 8170 3123 8176 3112 8183
      3101 8213 3120 8232 3147 8215 3147 8213
      3150 8213 3178 8196
TIME...MOT...LOC 1647Z 237DEG 23KT 3130 8202

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

SANDRIK
Special weather statement, Mar 23, 1:26 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
126 PM EDT Wed Mar 23 2022

FLZ020-021-023-030-031-035-122-136-222-236-GAZ132>135-149-151-152-
162-163-250-350-364-231800-
Southern Columbia FL-Union FL-Hamilton FL-Suwannee FL-Bradford FL-
Northern Columbia FL-Gilchrist FL-Eastern Alachua FL-
Western Alachua FL-Baker FL-Pierce GA-Bacon GA-Clinch GA-Coffee GA-
Jeff Davis GA-Brantley GA-Northern Ware GA-Atkinson GA-Appling GA-
Western Charlton GA-Echols GA-Southern Ware GA-
126 PM EDT Wed Mar 23 2022

...Strong thunderstorms will impact portions of Gilchrist, central
Bradford, northern Alachua, Columbia, Hamilton, Baker, Union,
Suwannee, Coffee, western Pierce, Echols, west central Brantley,
Clinch, western Charlton, Atkinson, Ware, Bacon, southern Jeff Davis
and western Appling Counties through 200 PM EDT...

At 126 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pearson to 6 miles southeast of Trenton.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Gainesville, Waycross, Lake City, Douglas, Live Oak, Jasper, Baxley,
Alma, Homerville and Pearson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3063 8314 3080 8313 3087 8297 3118 8297
      3119 8305 3128 8303 3147 8314 3158 8306
      3195 8231 2976 8214 2953 8265 2961 8297
      2981 8293 2988 8287 3008 8307 3012 8323
      3026 8325 3039 8317 3063 8331
TIME...MOT...LOC 1726Z 225DEG 23KT 3133 8281 2953 8275

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Mar 23, 2:10 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
210 PM EDT Wed Mar 23 2022

GAZ136-152-153-231845-
Inland Glynn GA-Brantley GA-Wayne GA-
210 PM EDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of northwestern Glynn,
northeastern Brantley and southeastern Wayne Counties through 245 PM
EDT...

At 210 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thalmann, or 13 miles south of Gardi, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Everett and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3128 8179 3138 8186 3149 8164 3148 8162
      3147 8161 3145 8163 3144 8161 3143 8161
      3140 8158 3139 8156 3138 8155 3138 8154
      3136 8152 3135 8150
TIME...MOT...LOC 1810Z 234DEG 25KT 3135 8175

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Mar 23, 2:17 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
217 PM EDT Wed Mar 23 2022

FLZ020-021-GAZ162-231845-
Hamilton FL-Suwannee FL-Echols GA-
217 PM EDT Wed Mar 23 2022

...Strong thunderstorms will impact portions of northern Suwannee,
Hamilton and Echols Counties through 245 PM EDT...

At 217 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Park to near Crossroads to Dowling
Park. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
River State Park, Dowling Park, Blue Springs, Crossroads and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 8314 3079 8313 3081 8310 3083 8310
      3084 8309 3072 8273 3037 8278 3018 8325
      3026 8325 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 1817Z 247DEG 25KT 3063 8325 3049 8305 3025 8321

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Mar 23, 2:43 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
243 PM EDT Wed Mar 23 2022

GAZ162-163-231915-
Clinch GA-Echols GA-
243 PM EDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of Echols and west
central Clinch Counties through 315 PM EDT...

At 243 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Jennings, moving northeast at
35 mph.

HAZARD...Landspouts and wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Statenville, Needmore and Mayday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3079 8313 3097 8278 3068 8265 3062 8299
      3062 8314
TIME...MOT...LOC 1843Z 238DEG 30KT 3066 8312

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 11:40 AM EDTSpecial Weather StatementJAXAppling, Atkinson, Bacon, Coffee95 min
Mar 23, 12:49 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Wayne56 min
Mar 23, 1:26 PM EDTSpecial Weather StatementJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware34 min
Mar 23, 2:10 PM EDTSpecial Weather StatementJAXGlynn35 min
Mar 23, 2:17 PM EDTSpecial Weather StatementJAXEchols28 min
Mar 23, 2:43 PM EDTSpecial Weather StatementJAXEchols32 min
Mar 23, 3:07 PM EDTSpecial Weather StatementJAXClinch, Echols23 min
Mar 23, 3:17 PM EDTTornado WarningJAXClinch28 min
Mar 23, 3:27 PM EDTSpecial Weather StatementJAXClinch, Ware33 min
Mar 23, 3:45 PM EDTSpecial Weather StatementJAXBrantley30 min
Mar 23, 3:50 PM EDTTornado WarningJAXBrantley, Camden, Charlton23 min
Mar 23, 4:07 PM EDTSpecial Weather StatementJAXCamden38 min
Mar 23, 4:26 PM EDTTornado WarningJAXCamden, Charlton34 min
Mar 23, 4:36 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn24 min
Mar 23, 4:57 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn33 min
Mar 23, 5:04 PM EDTTornado WarningJAXCamden, Glynn26 min
Mar 23, 5:30 PM EDTSpecial Weather StatementJAXGlynn30 min

Nearby

Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.